# SDR AALA20090829JFK01

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 23,580 hours, 7,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 18DEF INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT 18F EMERGENCY LIGHTS.  OPS NORMAL.
